# SDR HEEA954490

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Bracket
- Part number: 350A54112420
- Condition: Failed
- Location: Air Duct
- Part time: 567 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR AIR DUCT SUPPORT BRACKET BROKE. INSTALLED NEW SUPPORT.
